# SDR AU990521

- Difficulty date: May 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 340CESSNA
- Engine: Cont TSIO520K
- Propeller: Mcauly 3AF32C93
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: TM649317
- Condition: Separated
- Location: Engine
- Component: Cont, TSIO520K
- Stage of operation: NR
- Nature of condition: E, R
- Precautionary procedure: O

## Discrepancy

(AUS) LT ENGINE NR 1 CYLINDER HEAD SEPARATED FROM THE CYLINDER BARREL.  METAL CONTAMINATION OF OIL SYSTEM.
